# SDR MASA2011041502412

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 15,381 hours, 12,487 cycles
- Engine: Ge CF348C5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENG FUMES IN COCKPIT DURING TRANS PWR CHANGE.  R2 SEAL PRESSSURE REGULATING VALVE.
